Aspirin free, maximum strength Backaid MAX Caplets are serious medicine for the temporary relief of troublesome minor back, leg and joint aches and pains…relief regular strength pain relievers may not provide…and Backaid MAX Caplets won't cause drowsiness.
Backaid MAX 6 Hour Formula Caplets feature the maximum strength power of a proven non-aspirin pain relieving ingredient…plus a second ingredient to help reduce periodic excess water build up, thus helping relieve pressure caused discomfort. Backaid MAX Caplets are 100% aspirin free…therefore free of all aspirin-related side effects…and stomach gentle.
Relieves backache, leg pain, and joint pain
- 1,000 mg strong per dose
- 6 hour formula
- Won't cause drowsiness
- Aspirin and caffeine free
Analgesic Diuretic Pills
- Maximum Strength Pain Relief
- Relief from Fluid Build-up Discomforts
Non-Drowsy, No Caffeine, Aspirin Free
Acetaminophen/Pamabrom, Analgesic Diuretic Formula
Prompt, effective relief of "nagging" aches and pains due to muscle strain, spasms or overexertion of
- Back
- Joint
- Leg
Magnesium content 5 mg/pill. Calcium content 25 mg/pill.
- Direction of use
- Read all package directions and warnings before use and use only as directed
- Adults: Two (2) caplets with a full glass of water every 6 hours while symptoms persist, not to exceed 4 doses (8 caplets) in 24 hours, or as directed by a doctor
- Do not exceed recommended dosage
- For use by normally healthy adults only
- Persons under 18 years of age should use only as directed by a doctor
Indications |
For temporary relief of minor aches and pains including those affecting the back, legs, joints and related discomforts due to muscle strain, spasms or overexertion, as well as to help reduce periodic excess water retention for relief of pressure-caused discomforts. |
Warnings |
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
|
- Pain gets worse or lasts more than ten days
- Fever gets worse or lasts more than three days
- Redness or swelling is present
- Any new symptoms occur
Nutrition Facts | ||
Serving Size: | 1 Caplet | |
Servings Per Container: | ||
![]() |
Active Ingredients: Acetaminophen (500 mg), Pamabrom - 25 mg (Diuretic) Inactive Ingredients: Calcium Sulfate, Croscarmellose Sodium, D&C Yellow #10 Lake, FD&C Yellow #6 Lake, Hypromellose, Magnesium Oxide, Magnesium Silicate, Magnesium Stearate, Microcrystalline Cellulose, Mineral Oil, Polyethylene Glycol, Polyvinylpyrrolidone, Potassium Gluconate, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Sorbitol, Starch, Stearic Acid, Titanium Dioxide |